Somaglia Jacopo

PROFESSORE A CONTRATTO

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

E-mail di ateneo
Didattica - insegnamenti
Ricerca

Pubblicazioni

Pubblicazioni
  • On compact trees with the coarse wedge topology / J. Somaglia. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - 2020:253(2020), pp. 283-306.
  • Star-finite coverings of Banach spaces / C.A. De Bernardi, J. Somaglia, L. Vesely. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 491:2(2020).
  • Overcomplete sets in non-separable Banach spaces / T. Russo, J. Somaglia. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - (2020). [Epub ahead of print]
  • On bisequentiality and spaces of strictly decreasing functions on trees / C. Agostini, J. Somaglia. - In: TOPOLOGY AND ITS APPLICATIONS. - ISSN 0166-8641. - 258(2019 May 15), pp. 513-523.
  • RICH FAMILIES OF PROJECTIONS AND RETRACTIONS / J. Somaglia ; supervisors: O. Kalenda, C. Zanco ; coordinator: V. Mastropietro. - Milano : Università degli studi di Milano. DIPARTIMENTO DI MATEMATICA "FEDERIGO ENRIQUES", 2018 Sep 21. ((30. ciclo, Anno Accademico 2017.